# SDR ASOA201001086

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,348 hours, 14,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT 2 EXTERNAL EMERGENCY LIGHT INOP.  R & R LT NR 2 EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-21. OPS CHECK GOOD. ITEM: 1 R & R LT NR 2 EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-21. OPS CHECK GOOD.
